Bulletin of the Belgian Mathematical Society - Simon Stevin

Refinements of Hermite-Hadamard Type Inequalities Involving Fractional Integrals

JinRong Wang, Xuezhu Li, and Chun Zhu

Full-text: Open access

Abstract

In this paper, Hermite-Hadamard type inequalities involving Hadamard fractional integrals via convex functions are studied. An important integral identity and new Hermite-Hadamard type integral inequalities involving Hadamard fractional integrals are also presented. Some applications to special means of real numbers are given.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 20, Number 4 (2013), 655-666.

Dates
First available in Project Euclid: 22 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1382448186

Digital Object Identifier
doi:10.36045/bbms/1382448186

Mathematical Reviews number (MathSciNet)
MR3129065

Zentralblatt MATH identifier
1282.26013

Subjects
Primary: 26A33: Fractional derivatives and integrals 26A51: Convexity, generalizations 26D15: Inequalities for sums, series and integrals

Keywords
Convex functions Hermite-Hadamard inequalities Hadamard fractional integrals Integral inequalities

Citation

Wang, JinRong; Li, Xuezhu; Zhu, Chun. Refinements of Hermite-Hadamard Type Inequalities Involving Fractional Integrals. Bull. Belg. Math. Soc. Simon Stevin 20 (2013), no. 4, 655--666. doi:10.36045/bbms/1382448186. https://projecteuclid.org/euclid.bbms/1382448186


Export citation